# SDR 97ZZZX2993

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Nutplate Strip
- Condition: Broken
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 4 PYLON HORSESHOE PANEL (481AT) AFT NUTPLATE ATTACH STRIPS LT AND RT, BOTTOM 4 NUTPLATES NEED REPLACEMENT.  ALSO, INBOARD AFT NUTPLATE STRIP IS BROKEN.  REPAIRED ABOVE NUTPLATE STRIP PER BAE REPAIR HC546H9017 AND FAX DJR/RJ0378-97.  PANEL 481AT IS NOW A NON-STANDARD PANEL AND IS MARKED IAW REPAIR DRAWING.
